Value of quadratic forms III.

A. Oppenheim

Monatshefte für Mathematik (1954)

  • Volume: 57, page 97-101
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Oppenheim, A.. "Value of quadratic forms III.." Monatshefte für Mathematik 57 (1954): 97-101. <>.

author = {Oppenheim, A.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {97-101},
title = {Value of quadratic forms III.},
url = {},
volume = {57},
year = {1954},

AU - Oppenheim, A.
TI - Value of quadratic forms III.
JO - Monatshefte für Mathematik
PY - 1954
VL - 57
SP - 97
EP - 101
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.